# SDR 1SMA20220726001

- Difficulty date: July 26, 2022
- Submitted: July 31, 2022
- Operation: Air carrier
- Aircraft: N108JL
- Make and model: Piper PA-31-350
- Aircraft serial: 318352028
- Aircraft time: 10,517 hours
- System (JASC): 3200 · Landing Gear System
- Part: Link Assy
- Part number: 4033600
- Condition: Cracked
- Location: Zone 700
- Component: Nose Landing Ge, Piper
- Component part number: 41950
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NOSE LANDING GEAR LINK ASSEMBLY PN:40336-00 INSPECTION 500 HOUR REPETITIVE INSPECTION PER PIPER SERVICE LETTER NO. 1088 A CRACK INDICATION WAS FOUND DURING 10X MAGNIFYING VISUAL INSPECTION. CRACK CONFIRMED DURING LIQUID PENETRANT INSPECTION.
